# SDR AWXA200600571

- Difficulty date: March 5, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 651758245
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, 0.75 INCHES, AT BS 178, WL 182, BL 17.1L.  MAINTENANCE CUT OUT AND REMOVED CRACKED VERTICAL BEAM WEB AT BL 17.1L, BS 178 AFT SIDE OF BULKHEAD WL 182. FABRICATED DOUBLER AND REPAIR WEB IAW BOEING 737-300 SRM 53-10-08-2R FIG 201.  INSTALLED FABRICATED DOUBLER AND REPAIR WEB ON VERTICAL BEAM AT BL 17.1L, BS 178 AFT SIDE OF BULKHEAD WL 182 IAW BOEING 737-300 SRM 53-10-08-2R FIG 201.
